# SDR GAIA00387

- Difficulty date: July 12, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N901RF
- Make and model: Boeing 727259
- Aircraft serial: 22476
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 7C311AA
- Condition: Unsecure
- Location: Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1804 - ELP-FWA - THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, AND SPLIT IN DUCT PRESSUR WAS INDICATED.  THE FLIGHT CONTINUED TO FWA AND LANDED SAFELY WITHOUT ANY FURTHER DIFFICULTIES.  CHECKED FOR DUCT LEAKS AND NO DEFECTS WERE NOTED.  FOUND THE OVERHEAT LOOP UNSECURED FROM ITS MOUNT CLAMP.  RESECURED AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
